MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS Q.ZEN CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS Q.ZEN CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848354
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q.Zen ceiling system.During an interventional procedure, the user reported tube filament errors and lost x-ray.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens conducted a detailed investigation of the reported event.The investigation was performed on expert discussions (considering complaint description, cs (customer service) reports, system history, and system log files).The x-ray suddenly stopped during an interventional procedure and became unavailable for use.Based on the system symptoms and issue pattern, the involved customer service engineer (cse) checked the system.The following warning messages "small focus defect, sc" and "large focus defect, sc" were displayed which limited the issue to the x-ray tube.After a detailed investigation onsite, the cse found an issue of the hv (high voltage) connection.The cse replaced one pin of the hv candlestick and installed a new gasket and silicon disk.The replacement components resolved the problem.An extensive investigation could not be performed because the affected part was not returned to the manufacturer.The root cause of the complaint could not be determined retrospectively.In the opinion of the technical expert, the most probable root cause is a poor contact of the hv connection.The error mentioned in the complaint has not again been reported since the component replacement.After hardware replacement there were no further issues as described in the complaint description and the system works as intended.Additional corrective action is not deemed necessary.The incident described was not classified as a reportable adverse event after detailed investigation, because neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.The corresponding probability according to the risk analysis is in the range of inconceivable.

Brand Name
ARTIS Q.ZEN CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key14433362
Report Number3004977335-2022-27753
Device Sequence Number5151732
Product Code OWB
UDI-Device Identifier04056869010021
UDI-Public04056869010021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown